# SDR AUS20011074

- Difficulty date: October 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 696603
- Condition: Faulty
- Location: Mlg
- Part time: 4,355 cycles
- Component: Landing Gear Re
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR TRANSFER VALVE FAULTY.
